# SDR GTIA2016120801696

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 42,390 hours, 20,274 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Row 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 20 A ,B & C OXYGEN MASKS HAVE DROPPED . STOWED THE OXYGEN MASKS  AND PERFORMED DROP TEST IAW AMM 35-23-00   NO DEFECTS NOTED
